# SDR AALA202107090132

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N873BB
- Make and model: Boeing 787-8
- Aircraft serial: 65993
- Aircraft time: 368 hours, 99 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Binding
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD FLIGHT CREW REST COMBINATION KEYPAD BUTTONS ARE JAMMED. ADJUSTED LATCH LOCK ROD IAW AMM 25-50-22, OPS CHECK GOOD.
